# SDR IPXA09555981

- Difficulty date: May 10, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 10,097 hours, 7,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 5 SLAT HAS A DISBONDED DENT ON THE T/E WEDGE UPPER SURFACE 57 INCH INBD OF OTBD END.  REPAIRED DENT/DISBOND IAW SRM 51-70-10-2R3.
